On Randomness

Volume 9, Issue 3, June 2024     |     PP. 74-83      |     PDF (1311 K)    |     Pub. Date: June 16, 2024
DOI: 10.54647/mathematics110488    31 Downloads     1921 Views  


C.J. Mozzochi, P.O. Box 1424,Princeton, NJ 08542 U.S.A.

Using a primitive formulation of the circle method together with a random number generator , which is based on the naive notion of randomness, we prove there exists an infinite number of twin primes. Then we show that a deduction, crucial to the proof, which is immediately implied by , is false.

Goldbach Conjecture; Twin Primes Conjecture; circle method; generalized Riemann Hypothesis

Cite this paper
C.J. Mozzochi, On Randomness , SCIREA Journal of Mathematics. Volume 9, Issue 3, June 2024 | PP. 74-83. 10.54647/mathematics110488


[ 1 ] T. Estermann, Introduction to Modern Prime Number Theory, London/New York: Cambridge University Press, 1961.
[ 2 ] G.H. Hardy and E.M. Wright, An Introduction to the Theory of Numbers, London/New York: Oxford University Press, 1965.